# SDR 06FDEA1057

- Difficulty date: March 14, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 36,207 hours, 24,483 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH AGING 9-AGING-INSP.  PREVIOUS REPAIR INSTALLED AT FUSELAGE RIGHT HAND SIDE AT FR 38.1 TO FR 38.2, FS 2135 TO FS 2188, STR 46 TO STR 47, ON CUTOUT OF POTABLE WATER SERVICE PANEL.  UNABLE TO DETERMINE APPROVED REPAIR DATA AT TIME OF AIRCRAFT INSPECTION NEED EVALUATION FOR MAJOR/MINOR CLASSIFICATION AND APPROVED REPAIR DATA.  REPAIR EVALUATED AND FOUND TO CONFORM PER SRM 53-14-12 FIG 202 SHEET 3.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR.
